您当前的位置:
首页 >
文章列表页 >
关于有正则元环的交换性定理
更新时间:2026-07-10
    • 关于有正则元环的交换性定理

    • Vol. 17, Issue 4, Pages: 119-121(2012)
    • CLC: O153.3
    • Published:2012

    移动端阅览

  • 陈光海, 王延鹏. 关于有正则元环的交换性定理[J]. 2012, 17(4): 119-121. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1443

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Context-Aware Feature Augmentation Method for Person Re-Identification
Cooperative Optimal Scheduling Strategy of Agent Reinforcement Learning based on Source-load Characteristic Analysis
Fault Diagnosis Method of Miniature Circuit Breaker Based on RTH-BP Neural Network
Research on Insulator Defect Recognition in Substations
An Improved CSMA / CA Physical Carrier Monitoring Method

Related Author

No data

Related Institution

No data
0